# SDR 96UAL900774

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313W3750
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUT AFT FAIRING FRAME NR 5 INBOARD ATTACH FITTING CRACKED.  *S/D*  FITTING WAS ADJACENT TO PREVIOUSLY REPLACED FITTING.  SUSPECT PRELOAD CONDITION INTRODUCED DURING REPLACEMENT.  DAMAGED FITTING REPLACED AND SENT TO BOEING FOR ANALYSIS.  REPLACEMENT ANGLE SHIMMED TO AVOID PRELOAD CONDITION.
